# SDR UALA2013020700731

- Difficulty date: February 6, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 55,053 hours, 15,413 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 586711
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT FWD LEFT AND AFT RIGHT OVERWING EXITS ARE INOPERATIVE.  REPLACED INVERTER, OPS NORMAL.
